# SDR 2013FA0000666

- Difficulty date: September 5, 2013
- Submitted: November 22, 2013
- Operation: General aviation
- Aircraft: N99055
- Make and model: Univar 415D
- Aircraft serial: 1678
- Engine: Cont C85*
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 41551048
- Condition: Broken
- Location: Engine
- Part time: 2,421 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WHILE PRACTICING ENGINE OUT PROCEDURES,  ACFT ENGINE BECAME UNRESPONSIVE TO THROTTLE INPUTS.  AN OFF FIELD LANDING WAS PERFORMED WITH GOOD RESULTS.    POST EVENT EXAMINATION REVEALED THAT THE TUBULAR HOUSING OF THE THROTTLE ASSY HAD CRACKED AT THE SWEDGED-WELDED END WHERE THE SPIRAL CABLE HOUSING IS ATTACHED.  THE SPIRAL HOUSING CAME FREE OF THE THROTTLE ASSY AND WHEN INPUTS WERE MADE.  THE INNER THROTTLE CABLE WAS FLEXING UNDER THE INSTRUMENT PANEL AND FAILED TO OPEN THE THROTTLE OF THE CARBURETOR.
